# SDR SIMA200515104

- Difficulty date: May 25, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER CUT OUT FLOOR SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED SILL AND INSTALLED NEW SILL.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 29 CHAPTER 51-40-02.  (M)
